MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0801, 33MM INSERT S/T 10/BXINSERTS; DXC

APPLIED MEDICAL RESOURCES A0801, 33MM INSERT S/T 10/BXINSERTS; DXC
Model Number 3
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Open aneurysm repair, fem-popliteal bypasses, carotid endarterectomy - today during a procedure of scrub nurse telling me that when the fogarty clamp was opened by md the inserts were attached together rather than staying on each side of the clamp.The light blue insert is what seems to be the issue.Type of intervention: unknown patient status: not at this time.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed damage to both the distal and proximal attachment buttons of the traction insert.No damage was observed on the soft insert.Based on the condition of the returned unit and additional information received from the complainant, it is likely that the reported event was caused by a combination of the injection molding process and the non-applied clamp that was used during the procedure.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
A0801, 33MM INSERT S/T 10/BXINSERTS
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6567344
Report Number2027111-2017-01770
Device Sequence Number892574
Product Code DXC
UDI-Device Identifier00607915113360
UDI-Public(01)00607915113360(17)210831(30)01(10)1278643
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
3
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number3
Device Catalogue Number3
Device Lot Number1278643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer05/02/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1